MAUDE Adverse Event Report: STRYKER GMBH DRILL SLEEVE, LOCKING 3.1MM, SHORT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH DRILL SLEEVE, LOCKING 3.1MM, SHORT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 705004
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be communicated in a supplemental report.
 
Event or Problem Description
The following was reported: when using the axsos proximal lateral plate of the tibia , a drill sleeve was set up in the screw hole and drilled with a locking drill.It was sticking in the drill sleeve with strange sounds.Using a new drill and sleeve, the surgical procedure was completed without any problems.
 
Additional Manufacturer Narrative
D9 / h3 updated to indicate the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.
 
Event or Problem Description

Brand Name
DRILL SLEEVE, LOCKING 3.1MM, SHORT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11947186
Report Number0008031020-2021-00253
Device Sequence Number19875528
Product Code LXH
UDI-Device Identifier07613327083606
UDI-Public07613327083606
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number705004
Device Catalogue Number705004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1